Programme of the week

Zeit	Thema		sonstiges
Monday			0
07.30	Breakfast for teach		
09.00	Appointment with I		
10.25	Opening words by S		
10.30	Warming up games		
12.00	Lunch Presentation 1 (10 listen in the assemb Aula		
13.30	Germany	114 the Netherlands	
13.45	Sweden	Finland	
14.00	France	Belgium	
14.00	1 rance	Dergium	Classrooms for the
14.15	Break (15 min)		national groups at 15.30 ¹ :
14.30	Slovakia	Poland	Belgium (library)
14.45	Estonia	Romania	Portugal (library)
15.00	Portugal	Germany	Estonia (101)
	8	y	France (102)
15.15	Break (15 min)		the Netherlands (103) Poland (104)
15.30	Exchange of information in national groups ¹		Romania (105) Sweden (106)
16.30	Returning to host families, dinner with host families		Slovakia (107) Finland (108)
19.30	Dinner for teachers		Germany (114)
Tuesday			Classrooms for the
08.00	Breakfast for teachers at school Presentation 2 : (15 min. each - 4 students of a country listen in the assembly hall (Aula), 4 students in 114)		national groups at 11.10 ² :
			Belgium (library)
			Portugal (library)
	Aula	114	Estonia (Aula)
09.00	Germany	the Netherlands	France (Aula)
09.20	Sweden	Finland	the Netherlands
09.40	France	Belgium	(Raum der Stille)
			Poland (Vorraum
10.00	Break (15 minutes)		Aula)
			Romania (Vorraum
10.15	Slovakia	Poland	Aula)
10.35	Estonia	Romania	Sweden (Aula)
10.55	Portugal	Germany	Slovakia (Vorraum)
10.00		Communy	Finland (114)
11.10	Exchange of inform	nation in national groups ²	Germany (114)
11.10	LACHAIGE OF IIIOIII	actor in nacional groups-	

12.00	Lunch (75 Min)	
13.15	Meeting of teachers in the library to receive the topics for the workshops (topics see handout).	
13.30	Workshop debate in international groups (see paper \rightarrow distribution of students) (Results should be noted in a laptop) \rightarrow rooms see ³	International groups ³ at 13.30. Rooms:
14.30	Break (15 min)	team 1 (library) team 2 (101)
14.45	Exchange of results on national level (see distribution of rooms Monday) ¹	team 3 (102) team 4 (103) team 5 (104) team 6 (105)
16.00	Way back to host families / dinner Individual dinner arrangements for teachers	team 7 (106) team 8 (107) team 9 (108)
20.00	European cultural impressions (games, songs, quiz,)	team 10 (114)
22.00	end of program	
Wednesday		
Wednesday 8.00	Breakfast for teachers at school	
9.00	Excursion to Schkopau (international team 1-5), Bitterfeld (international team 6-10)	see distribution of mixed groups
12.00	returning to city / individual lunchtime for everybody	
14.00	Meeting point Handel-Statue on the market square, guided tour in international groups	see distribution of mixed groups
16.00	free time in city centre, individual return to host families, dinner with families; individual dinner arrangements for teachers	
19.00	Disco in the "Turm" (Moritzburg)	
22.00	End of programme	
Thursday		
Thursday 8.00	Breakfast for teachers at school	
9.00	Meeting of teachers in the library to receive the topics for the workshops (topics see handout).	
9.05	Workshops in international groups (9.05-12.00), coffee breaks at 10.00 and 11.00	International groups (distribution as on Tuesday afternoon)
10.00-11.30	Teachers: feedback, evaluation, future of conference	Teachers R 303

12.00	Lunch	Classrooms for the
		international
13.00	Presentation of international workshops in the	meetings at 9.05:
	assembly hall (Aula) for all groups	team 1 (library)
		team 2 (Aula)
14.15	Break after the 5th group (15 min)	team 3 (114)
		team 4 (114)
14.30	Presentation of groups 6 to 10	team 5 (101)
1.7.00		team 6 (106)
15.30	Students return to host families	team 7 (120)
10.20		team 8 (Room of
18.30	international buffet provided by host families at school	silence)
	for conference participants, teachers, host families,	team 9 (209) (210)
	helpers	team 10 (210)
20.00	Party with band "Funk Food"	
Friday		
8.00	Breakfast for teachers at school	Room for the
		luggage:
9.00	evaluation of conference by students, handing out of	
	certificates, reviewing the conference via slide-show	R 121
10.00	Film: We feed the World (?)	
10.00		
12.00	Lunch	
	END OF CONFERENCE	

BER, 11.11.08